OHDSI Home | Forums | Wiki | Github

Korean Vocabulary KCD7 T39.1 Standard Mapping Question

vocabularies

(Jing Li) #1

Hi all,

Hope everything is going well.

The Korean Classification of Disease KCD7 code for Poisoning by 4-Aminophenol derivatives is T39.1, same as ICD10 (T39.1 - Poisoning: 4-Aminophenol derivatives). However, they have different OMOP standard mapping, which I don’t quite understand.

The standard mapping for ICD10 T39.1 is SNOMED - Poisoning caused by acetaminophen (4322306), which seems to be very good mapping based on the concept descriptions.

However, the standard mapping for KCD7 T39.1 is SNOMED - Non-steroidal anti-inflammatory poisoning (4080299). Non-steroidal Anti-inflammatory Drugs (NSAIDs) include not only acetaminophen, but also Aspirin, Ibuprofen, Naproxen and other pain relief drugs - seemed to be mapped to a upper level concept.

Should be align the OMOP Standard mapping for KCD7 T39.1 (Concept_id - 42500654) with ICD10 T39.1, and change its mapping to SNOMED - Poisoning caused by acetaminophen (4322306)?

Appreciate your thoughts!

Thanks!
Jing


(Aelan Park) #2

Hi,

We already recognized this problem.
I heard that code which ICD10 and KCD7 have the same code and description, will be synchronized when updated.
Please take a time :smile:

Aelan Park


(Polina Talapova) #3

Hi @ljkaka,

Mapping for KCD7 T39.1 should be and will be aligned with ICD10 T39.1 for sure. The reason why you encountered such a discrepancy is that the scheduled release of ICD10 was done after the last release of KCD7 (valid_start_dates for the mapping you are interested in: 2019-10-31 and 2019-09-12 respectively). Thus, this may be easily fixed in the forthcoming scheduled update of KCD7.


(Jing Li) #4

Thanks for the replies! This vocab mapping has already been fixed and shown in Athena!

Thanks!
Jing


t